# SDR REXA2024062000455

- Difficulty date: February 6, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 22,511 hours, 16,958 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: CC670388121
- Condition: Chafed
- Location: Bs 1000 S16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AFT CARGO DOOR FWD BRACKET AT F.S. 1000.00 STGR 16L IS CHAFED. CHAFE IS APPROX 0.0625 LONG, 0.375 WIDE AND 0.015 DEEP. AFT CARGO DOOR FWD ROLLER GUIDE BRACKET AT F.S. 1000 IS IDENTIFIED AS P/N CC670-38812-1 AND HAS DEEP CHAFING ALONG EDGE AND CORNER. NO DAMAGE ALLOWED IAW CRJ-900 SRM 53-61-58-101-001-A01. PART REQUIRES REPLACEMENT. FABRICATED NEW BRACKET FROM S6144-16 (EQUIVALENT TO 2024-T42 0.080"" IAW CRJ-900 SRM 51-24-24-001-001-A01, 51-40-11-001-001-A01 AND BOMBARDIER DWG CC670-38812. INSTALLED NEW BRACKET P/N CC670-38812-1 (2024-T42 0.080"") IAW CRJ900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01"
